We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have recently been put back on epilepsy medication (big boo!), so my GP prescribed me the mini-pill, because my medication would interfere with my BC pill... After reading the pamphlet from the mini-pill last night, I learnt that the medication I am on also interfere's with the mini-pill....
So the way I see I only have one option that is viable, and that is to start using FAM again. We used FAM to conceive twice, and I used it for a couple of months after my daughter's birth... I've done training in FAM so am fairly confident that we can use it to TTA successfully. We are talking about TTC again next April, so at least it'll give me a good head start when we do start TTC again!
I have one question though.. I'm not sure what my CM is doing! I have recently finished the last hormone pill from my combined pill, and have been taking the sugar pills for three days.. My AF is due tomorrow or the day after (uhh... we hope...), but my CM seems to be like..... glue? gum? The best way to describe it, is that there are copious amounts of VERY thick EWCM... It doesn't really stretch between two fingers, but is certainly clear! It reminds me of snot...... So i'm not sure what to class it as on my chart? EWCM? My cervix is low, soft & open...
there is a slight chance that I could be pregnant. And in all honesty, this CM reminds me of the CM I had when I was pregnant with Gaby..... I'm going to do a HPT if AF hasn't arrived by Thursday, because my cycle has been a bit screwy since i started on the pill this time (about 4 months ago)... AF never arrives on the 28th day like it has every other time i've been on the pill.. it usually arrives 29-32 days into my cycle. I am currently CD28.....
The pill affects the crypts in the cervix where mucus is produced, to thicken it - so what you may be experiencing is likely still due to the cervix being irritated by the pill. This should resolve with time and with proper instruction, you can still interpret your patterns of infertility and fertility. For the time being, because you have only just finished the pills - you need to consider all discharge and bleeding potentially fertile according to the rules for avoiding pregnancy. It's also normal to have mucus prior to menstration because the plug in the cervix has to liquify and come out to make way for the bleeding.
Good luck! Hopefully some of the FAM users can chime in too!